# SDR FDEA201701170571

- Difficulty date: January 17, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT HORIZ  STAB, SHOW HAILS / TOOL MARK APPROX 1" X 1" X .25" 5121819. CUT OUT DAMAGE AND INSTALLED A DOUBLER AND FILLER IAW SRM 55-00-01 VOL I FIG 3 SHEET   2.
